Alert archive / Alabama / Flash Flood Warnings in 2011
Flash Flood Warning 14, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Apr 4, 2011, 3:06 PM CDT for 6 counties in Alabama. It was in force for 114 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 3:06 PM CDT (20:06 UTC)
- Expired
- Apr 4, 2011, 5:00 PM CDT
- In force
- 114 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Colbert County, AL, Franklin County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 100 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 3:07 PM CDT | FLASH FLOOD | 5 W Athens, AL | SPOTTER REPORTS 1.5-1.75 INCHES OF RAINFALL IN THE LAST 20 MINUTES CAUSING MINOR FLOODING IN THE VICINITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -640 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 507 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
491
WGUS54 KHUN 042006
FFWHUN
ALC033-059-077-079-083-103-042200-
/O.NEW.KHUN.FF.W.0014.110404T2006Z-110404T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
306 PM CDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN FRANKLIN COUNTY IN NORTHWEST ALABAMA...
EASTERN LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
LAWRENCE COUNTY IN NORTHWEST ALABAMA...
LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
NORTHWESTERN MORGAN COUNTY IN NORTH CENTRAL ALABAMA...
SOUTHEASTERN COLBERT COUNTY IN NORTHWEST ALABAMA...
* UNTIL 500 PM CDT
* AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS PORTIONS OF
NORTHWEST AND NORTH CENTRAL ALABAMA. ESTIMATED RAINFALL AMOUNTS OF
1 TO 2 INCHES HAVE OCCURRED WITH ADDITIONAL RAINFALL EXPECTED.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ATHENS...DECATUR...MOULTON...RUSSELLVILLE...ARDMORE...LEIGHTON...
LITTLEVILLE...NORTH COURTLAND...PHIL CAMPBELL...ROGERSVILLE...TOWN
CREEK AND TRINITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3499 8679 3465 8684 3431 8723 3432 8794
3502 8731
$$
DJN1 follow-up statement
868
WGUS74 KHUN 042055
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
355 PM CDT MON APR 4 2011
ALC033-059-077-079-083-103-042200-
/O.CON.KHUN.FF.W.0014.000000T0000Z-110404T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN AL-FRANKLIN AL-LAUDERDALE AL-LIMESTONE AL-COLBERT AL-
LAWRENCE AL-
355 PM CDT MON APR 4 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LAWRENCE...SOUTHEASTERN
COLBERT...LIMESTONE...EASTERN LAUDERDALE...EASTERN FRANKLIN AND
NORTHWESTERN MORGAN COUNTIES UNTIL 500 PM CDT...
AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF THUNDERSTORMS WITH VERY HEAVY RAINFALL EXTENDING FROM
NORTHEAST LIMESTONE COUNTY TO SOUTHEAST FRANKLIN COUNTY IN NORTH
CENTRAL ALABAMA. ADDITIONAL RAINFALL OF 1/2 TO 1 INCH WITH LOCALLY
HIGHER AMOUNTS CAN BE EXPECTED...ON TOP OF 1 TO 2 INCHES OF RAIN
THAT HAS ALREADY OCCURRED.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
ATHENS...DECATUR...MOULTON...RUSSELLVILLE...ARDMORE...LEIGHTON...
LITTLEVILLE...NORTH COURTLAND...PHIL CAMPBELL...ROGERSVILLE...TOWN
CREEK AND TRINITY.
FLASH FLOODING HAS BEEN REPORTED IN THE ATHENS AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3499 8679 3465 8684 3431 8723 3432 8794
3502 8731
$$
DJNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 1:48 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Apr 4, 1:48 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
148 PM CDT MON APR 4 2011
.SYNOPSIS...
SEVERE WEATHER IS ONGOING ACROSS THE TENNESSEE VALLEY AT THIS
HOUR...AND WILL OVERSPREAD THE CWA FROM WEST TO EAST THROUGH THE
LATE AFTERNOON AND EVENING HOURS.
THE UPPER LEVEL LOW IS CURRENTLY NORTH OF THE GREAT LAKES REGION
MOVING EASTWARD...WITH A SECONDARY SFC LOW CENTERED OVER SW
ARKANSAS. THE SFC COLD FRONT IS DRAPED SOUTHWESTWARD INTO EAST AND
SOUTHEAST TEXAS. A SQUALL LINE IS MARCHING EASTWARD AHEAD OF THE
FRONT...AND THIS WILL IMPACT THE TENNESSEE VALLEY THIS AFTERNOON AND
INTO THE EVENING HOURS TONIGHT.
A TORNADO WATCH REMAINS IN EFFECT THROUGH 6PM THIS EVENING FOR THE
ENTIRE CWA...AS WELL AS A WIND ADVISORY UNTIL 7PM TONIGHT TO HANDLE
STRONG GRADIENT WINDS /OUTSIDE OF ANY THUNDERSTORM ACTIVITY/.
OTHER THAN THE SEVERE WEATHER IMPACTS IN THE SHORT-TERM PORTION OF
THE FORECAST...SHOWERS/STORMS ARE POSSIBLE THURSDAY INTO FRIDAY
ACROSS THE AREA /POSSIBLY LINGERING INTO THE EARLY PART OF THE
WEEKEND/...WITH ANOTHER SYSTEM ARRIVING TO START THE NEW WORK WEEK.
&&
.DISCUSSION...
AS THE SQUALL LINE ROLLS ACROSS THE AREA...ALL MODES OF SEVERE
WEATHER ARE POSSIBLE THROUGH THIS EVENING. DISCRETE CELLS AHEAD OF
THE LINE WILL BE CAPABLE OF PRODUCING LARGE HAIL...ISOLATED
TORNADOES...AND DAMAGING WINDS. THE SQUALL LINE ITSELF WILL MAINLY
PRODUCE DAMAGING WINDS ACROSS THE AREA...WITH LARGE HAIL POSSIBLE...
AS WELL AS ISOLATED TORNADOES WITH ANY BREAKS IN THE LINE THAT
DEVELOP. HEAVY RAINFALL IS ALSO POSSIBLE WITH THIS STORM SYSTEM AS
IT IMPACTS THE AREA.
ML CAPE VALUES EXCEEDING 1000 J/KG WILL CONTINUE TO INTERACT WITH
BULK SHEAR VALUES OF 45-50KTS. HODOGRAPHS SHOW SUFFICIENT LOW LEVEL
TURNING OF THE WINDS TO CONTINUE TO SUPPORT A TORNADO THREAT IN
DISCRETE CELLS...AS WELL AS WITHIN THE LINE ITSELF. OVER THE NEXT
SEVERAL HOURS...MODELS ARE TRENDING WITH A FASTER MOTION OF THE LINE
ITSELF AS MID-LEVEL WINDS TRANSLATE TO THE SFC. THIS FASTER PACE
WOULD POSSIBLY OVERTAKE ANY DISCRETE CELLS AHEAD OF THE MAIN
LINE...BUT WE WILL CONTINUE TO MONITOR THIS TREND THROUGH THE LATE
AFTERNOON HOURS AND TRY ISSUE MESOSCALE UPDATES AS OFTEN AS POSSIBLE.
THE SQUALL LINE WILL HAVE EXITED THE CWA TO THE EAST BETWEEN 7PM
TONIGHT AND MIDNIGHT...WITH LINGERING POST-FRONTAL SHOWERS POSSIBLE
INTO THE WEE HOURS OF THE MORNING. AS THE UPPER TROF AXIS SWINGS
THRU OVERNIGHT...THE ACTIVITY WILL END FROM WEST TO EAST ACROSS THE
AREA...WITH SKIES BECOMING MOSTLY CLEAR BY SUNRISE.
TEMPERATURES TUESDAY MORNING WILL DIP INTO THE LOWER 40S IN THE
NORTHWEST AND APPROACH THE MIDDLE 50S IN THE SOUTHEASTERN PORTIONS
OF THE CWA. SOME PATCHY FOG IS POSSIBLE TOWARDS SUNRISE AS WINDS
DECOUPLE...SO WILL INCLUDE PATCHY FOG AREA-WIDE TONIGHT AFTER 09Z.
EVEN WITH WINDS ARND 5KTS OVERNIGHT WITH THE PAST FEW SYSTEMS...SOME
PATCHY FOG HAS MANAGED TO DEVELOP...SO WILL INCLUDE THIS IN THE
FORECAST FOR TONIGHT.
WITH HIGH PRESSURE BUILDING IN/CAA IN PLACE TOMORROW WITH SUSTAINED
NORTHWESTERLY WINDS OF 10-15MPH...AFTERNOON HIGHS /DESPITE AMPLE
SUNSHINE/ WILL ONLY REACH INTO THE UPPER 50S TO NEAR 60 IN MOST
LOCATIONS. WITH CLEAR SKIES OVERNIGHT TUESDAY INTO WEDNESDAY...
RADIATIONAL COOLING AND CALM WINDS WILL ALLOW LOWS WEDNESDAY MORNING
TO BE THE COOLEST OF THE FORECAST PACKAGE...DIPPING INTO THE MIDDLE
TO UPPER 30S.
AFTER A COOL START TO THE DAY THURSDAY...THE SUBTROPICAL HIGH OVER
THE SRN GOMEX WILL STRENGTHEN...ALLOWING SOUTHERLY FLOW TO DEVELOP
ACROSS THE AREA. AT THE SAME TIME...A DEEPENING UPPER LOW OVER THE
ROCKIES WILL EJECT NORTHEASTWARD TOWARDS THE GREAT LAKES REGION.
WITH THE AREA IN U/L NORTHWESTERLY FLOW...A DISTURBANCE WILL GRAZE
THE AREA THURSDAY NIGHT INTO FRIDAY. THIS WILL PROVIDE ANOTHER
CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS FRIDAY. SHOWERS AND
STORMS WILL POSSIBLY LINGER INTO SATURDAY...MAINLY NORTH OF THE
TENNESSEE RIVER. THAT BEING SAID...MODEL AGREEMENT WITH THIS FEATURE
IS POOR...SO WILL LEAVE THE CURRENT FORECAST DURING THIS TIMEFRAME
AS-IS.
WITH SOUTHERLY FLOW STRENGTHENING LATER THIS WEEK...TEMPERATURES
FRIDAY THROUGH THE WEEKEND WILL BE IN THE UPPER 70S/LOWER 80S WITH
OVERNIGHT LOWS IN THE LOWER 60S.
LATE IN THE EXTENDED...ANOTHER UPPER LEVEL SYSTEM WILL DEEPEN ACROSS
THE INTERMOUNTAIN WEST AND EJECT NORTHEASTWARD ACROSS THE CENTRAL
PLAINS INTO THE GREAT LAKES REGION. THIS SYSTEM WILL DRAG ANOTHER
COLD FRONT ACROSS THE AREA TO START THE NEW WORK WEEK. MODEL
AGREEMENT WITH THE TIMING OF THIS SYSTEM IS POOR...WITH THE FASTER
SOLUTIONS SUGGESTING SUNDAY INTO MONDAY AND THE SLOWER SOLUTIONS
SUGGESTING LATE MONDAY INTO TUESDAY. FOR NOW...WILL LEAVE THIS
PORTION OF THE FORECAST AS-IS PENDING FURTHER MODEL AGREEMENT OVER
THE COMING DAYS.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 42 60 37 72 48 / 80 0 0 0 0
SHOALS 41 61 36 73 50 / 50 0 0 0 0
VINEMONT 42 59 39 70 49 / 80 0 0 0 0
FAYETTEVILLE 40 59 35 71 47 / 80 0 0 0 0
ALBERTVILLE 43 60 38 71 49 / 90 0 0 0 0
FORT PAYNE 44 59 35 71 46 / 90 0 0 0 0
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
12Hazardous weather outlook, Apr 4, 2:22 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 222 PM CDT MON APR 4 2011 ALZ001>010-016-TNZ076-096-097-050200- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 222 PM CDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... A LINE OF STRONG TO SEVERE THUNDERSTORMS HAS OVERSPREAD NORTHWEST ALABAMA AND WILL CONTINUE TO DEVELOP AND TRACK EAST THIS AFTERNOON. DAMAGING WINDS AND VERY HEAVY RAIN ARE THE MAIN THREATS AT THIS TIME. HOWEVER...THE POTENTIAL FOR TORNADOES DEVELOPING JUST AHEAD AND ALONG OF THIS LINE WILL EXIST...CONSIDERING THE FAVORABLE LOW LEVEL ENVIRONMENT. SEVERE WEATHER IMPACTS WILL AFFECT THE I-65 CORRIDOR...INCLUDING THE HUNTSVILLE AND DECATUR AREAS BETWEEN 3 AND 4 PM. AREAS ALONG A LINE...FROM CULLMAN TO GUNTERSVILLE TO SCOTTSBORO...WILL EXPERIENCE SEVERE WEATHER CONDITIONS BETWEEN 4 AND 6 PM...AND FOR AREAS FURTHER EAST ALONG THE I-59 CORRIDOR...BETWEEN 5 AND 7 PM. THE SEVERE WEATHER THREAT WILL DIMINISH ACROSS THE AREA FROM WEST TO EAST DURING THE EVENING HOURS AS A COLD FRONT CROSSES THE AREA. IN ADDITION TO THE SEVERE THREAT...GUSTY WINDS 25 TO 35 MPH WITH HIGHER GUSTS TO 45 MPH WILL OCCUR THROUGH AT LEAST 7 PM THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT THROUGH 7 PM CDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A FEW THUNDERSTORMS ARE POSSIBLE ON FRIDAY AND FRIDAY NIGHT. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS IS REQUESTED THIS AFTERNOON INTO THE EARLY EVENING. SS/KDW/DJN
In the hours before
Local storm report, Apr 4, 2:32 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
232 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM TSTM WND DMG CHEROKEE 34.76N 87.97W
04/04/2011 COLBERT AL EMERGENCY MNGR
NUMEROUS TREES BLOWN DOWN ON THE NORTHERN SIDE OF
CHEROKEE AND THE MARGERUM AREAS.
&&
KWEBERLocal storm report, Apr 4, 2:34 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
234 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND GST MUSCLE SHOALS 34.74N 87.67W
04/04/2011 M60 MPH COLBERT AL ASOS
52 KNOT GUST MEASURED AT KMSL
&&
AMINLocal storm report, Apr 4, 2:35 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
235 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM NON-TSTM WND DMG 5 WSW HUNTSVILLE 34.70N 86.66W
04/04/2011 MADISON AL PUBLIC
SEVERAL TREES WERE BLOWN DOWN ON GOSS ROAD NEAR THE
OFFICERS CLUB AT THE REDSTONE ARSENAL.
0142 PM HAIL N RUSSELLVILLE 34.51N 87.73W
04/04/2011 E0.88 INCH FRANKLIN AL LAW ENFORCEMENT
NICKEL SIZE HAIL WAS REPORTED AT THE RUSSEVILLE JAIL.
0145 PM HAIL RUSSELLVILLE 34.51N 87.73W
04/04/2011 E0.25 INCH FRANKLIN AL LAW ENFORCEMENT
PEA SIZE HAIL WAS REPORTED AT THE RUSSELLVILLE POLIC
DEPARTMENT.
0150 PM HAIL ATHENS 34.80N 86.97W
04/04/2011 E0.50 INCH LIMESTONE AL EMERGENCY MNGR
DIME SIZE HAIL WAS REPORTED IN ATHENS.
0157 PM TSTM WND DMG CHEROKEE 34.76N 87.97W
04/04/2011 COLBERT AL EMERGENCY MNGR
NUMEROUS TREES BLOWN DOWN ON THE NORTHERN SIDE OF
CHEROKEE AND THE MARGERUM AREAS.
0230 PM TSTM WND GST MUSCLE SHOALS 34.74N 87.67W
04/04/2011 M60.00 MPH COLBERT AL ASOS
52 KNOT GUST MEASURED AT KMSL
&&
AMINLocal storm report, Apr 4, 2:38 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
238 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM NON-TSTM WND DMG 5 WSW HUNTSVILLE 34.70N 86.66W
04/04/2011 MADISON AL PUBLIC
SEVERAL TREES WERE BLOWN DOWN ON GOSS ROAD NEAR THE
OFFICERS CLUB AT THE REDSTONE ARSENAL.
0142 PM HAIL N RUSSELLVILLE 34.51N 87.73W
04/04/2011 E0.88 INCH FRANKLIN AL LAW ENFORCEMENT
NICKEL SIZE HAIL WAS REPORTED AT THE RUSSEVILLE JAIL.
0145 PM HAIL RUSSELLVILLE 34.51N 87.73W
04/04/2011 E0.25 INCH FRANKLIN AL LAW ENFORCEMENT
PEA SIZE HAIL WAS REPORTED AT THE RUSSELLVILLE POLIC
DEPARTMENT.
0150 PM HAIL ATHENS 34.80N 86.97W
04/04/2011 E0.50 INCH LIMESTONE AL EMERGENCY MNGR
DIME SIZE HAIL WAS REPORTED IN ATHENS.
0157 PM TSTM WND DMG CHEROKEE 34.76N 87.97W
04/04/2011 COLBERT AL EMERGENCY MNGR
NUMEROUS TREES BLOWN DOWN ON THE NORTHERN SIDE OF
CHEROKEE AND THE MARGERUM AREAS.
0230 PM TSTM WND GST MUSCLE SHOALS 34.74N 87.67W
04/04/2011 M60.00 MPH COLBERT AL ASOS
52 KNOT GUST MEASURED AT KMSL
0234 PM HAIL ATHENS 34.80N 86.97W
04/04/2011 M0.50 INCH LIMESTONE AL TRAINED SPOTTER
DIME SIZE HAIL REPORTED AT ATHENS STATE UNIVERSITY.
&&
AMINLocal storm report, Apr 4, 2:45 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
245 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM NON-TSTM WND DMG 5 WSW HUNTSVILLE 34.70N 86.66W
04/04/2011 MADISON AL PUBLIC
SEVERAL TREES WERE BLOWN DOWN ON GOSS ROAD NEAR THE
OFFICERS CLUB AT THE REDSTONE ARSENAL.
0142 PM HAIL N RUSSELLVILLE 34.51N 87.73W
04/04/2011 E0.88 INCH FRANKLIN AL LAW ENFORCEMENT
NICKEL SIZE HAIL WAS REPORTED AT THE RUSSEVILLE JAIL.
0145 PM HAIL RUSSELLVILLE 34.51N 87.73W
04/04/2011 E0.25 INCH FRANKLIN AL LAW ENFORCEMENT
PEA SIZE HAIL WAS REPORTED AT THE RUSSELLVILLE POLIC
DEPARTMENT.
0150 PM HAIL ATHENS 34.80N 86.97W
04/04/2011 E0.50 INCH LIMESTONE AL EMERGENCY MNGR
DIME SIZE HAIL WAS REPORTED IN ATHENS.
0157 PM TSTM WND DMG CHEROKEE 34.76N 87.97W
04/04/2011 COLBERT AL EMERGENCY MNGR
NUMEROUS TREES BLOWN DOWN ON THE NORTHERN SIDE OF
CHEROKEE AND THE MARGERUM AREAS.
0230 PM TSTM WND GST MUSCLE SHOALS 34.74N 87.67W
04/04/2011 M60.00 MPH COLBERT AL ASOS
52 KNOT GUST MEASURED AT KMSL
0234 PM HAIL ATHENS 34.80N 86.97W
04/04/2011 M0.50 INCH LIMESTONE AL TRAINED SPOTTER
DIME SIZE HAIL REPORTED AT ATHENS STATE UNIVERSITY.
0240 PM TSTM WND GST WHITEHEAD 34.89N 87.33W
04/04/2011 E60.00 MPH LAUDERDALE AL TRAINED SPOTTER
SPOTTER REPORTS ESTIMATED 60 MPH WIND GUST. REPORT
RELAYED BY AMATEUR RADIO.
&&
AMINLocal storm report, Apr 4, 2:57 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HUNTSVILLE AL
257 PM CDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM NON-TSTM WND DMG 5 WSW HUNTSVILLE 34.70N 86.66W
04/04/2011 MADISON AL PUBLIC
SEVERAL TREES WERE BLOWN DOWN ON GOSS ROAD NEAR THE
OFFICERS CLUB AT THE REDSTONE ARSENAL.
0142 PM HAIL N RUSSELLVILLE 34.51N 87.73W
04/04/2011 E0.88 INCH FRANKLIN AL LAW ENFORCEMENT
NICKEL SIZE HAIL WAS REPORTED AT THE RUSSEVILLE JAIL.
0145 PM HAIL RUSSELLVILLE 34.51N 87.73W
04/04/2011 E0.25 INCH FRANKLIN AL LAW ENFORCEMENT
PEA SIZE HAIL WAS REPORTED AT THE RUSSELLVILLE POLIC
DEPARTMENT.
0150 PM HAIL ATHENS 34.80N 86.97W
04/04/2011 E0.50 INCH LIMESTONE AL EMERGENCY MNGR
DIME SIZE HAIL WAS REPORTED IN ATHENS.
0157 PM TSTM WND DMG CHEROKEE 34.76N 87.97W
04/04/2011 COLBERT AL EMERGENCY MNGR
NUMEROUS TREES BLOWN DOWN ON THE NORTHERN SIDE OF
CHEROKEE AND THE MARGERUM AREAS.
0230 PM TSTM WND GST MUSCLE SHOALS 34.74N 87.67W
04/04/2011 M60.00 MPH COLBERT AL ASOS
52 KNOT GUST MEASURED AT KMSL
0234 PM HAIL ATHENS 34.80N 86.97W
04/04/2011 M0.50 INCH LIMESTONE AL TRAINED SPOTTER
DIME SIZE HAIL REPORTED AT ATHENS STATE UNIVERSITY.
0240 PM TSTM WND GST WHITEHEAD 34.89N 87.33W
04/04/2011 E60.00 MPH LAUDERDALE AL TRAINED SPOTTER
SPOTTER REPORTS ESTIMATED 60 MPH WIND GUST. REPORT
RELAYED BY AMATEUR RADIO.
0245 PM TSTM WND DMG LESTER 34.99N 87.15W
04/04/2011 LIMESTONE AL TRAINED SPOTTER
TWO TREES DOWN 5 MILES SOUTH OF THE LAUDERDALE COUNTY
LINE AT THE TENNESSEE STATE LINE IN WESTERN LIMESTONE
COUNTY BETWEEM SALEM AND LESTER.
&&
AMINThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 12:54 PM CDT | Special Weather Statement | HUN | Colbert | 36 min |
| Apr 4, 1:09 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 21 min |
| Apr 4, 1:24 PM CDT | Special Weather Statement | HUN | Limestone | 36 min |
| Apr 4, 1:35 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 40 min |
| Apr 4, 2:00 PM CDT | Special Weather Statement | HUN | Lawrence, Limestone | 30 min |
| Apr 4, 2:05 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence | 25 min |
| Apr 4, 2:12 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 33 min |
| Apr 4, 2:41 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan | 34 min |
| Apr 4, 3:12 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence, Limestone, Madison, Morgan | 48 min |
| Apr 4, 3:42 PM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 33 min |
| Apr 4, 3:55 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall | 35 min |
| Apr 4, 3:59 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Marshall, Morgan | 46 min |
| Apr 4, 4:27 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall | 33 min |
| Apr 4, 4:43 PM CDT | Special Weather Statement | HUN | Morgan | 32 min |
| Apr 4, 4:59 PM CDT | Flash Flood Warning | HUN | Lawrence, Limestone, Madison, Marshall, Morgan | 3 hr |
| Apr 4, 5:03 PM CDT | Special Weather Statement | HUN | Jackson | 42 min |
| Apr 4, 5:03 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Morgan | 27 min |
| Apr 4, 5:19 PM CDT | Special Weather Statement | HUN | Cullman | 26 min |
| Apr 4, 5:29 PM CDT | Special Weather Statement | HUN | Limestone, Madison, Marshall, Morgan | 31 min |
| Apr 4, 5:34 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall, Morgan | 26 min |
| Apr 4, 5:50 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 40 min |
| Apr 4, 6:13 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall, Morgan | 32 min |
| Apr 4, 6:23 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall | 22 min |
| Apr 4, 6:29 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 31 min |
| Apr 4, 6:30 PM CDT | Flash Flood Warning | HUN | Cullman | 3 hr |
Nearby
Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.